# SDR VNAA2018031299902

- Difficulty date: March 12, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 16,961 hours, 12,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: SH6703181115
- Condition: Cracked
- Location: Lintel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LINTEL,  STRINGER 3L BETWEEN BS 280 & 295 CRACKED.  PERFORMED A MAJOR REPAIR TO THE DOOR LINTEL IAW SB 670BA-53-040,  REV C, PART B.
